On the spectral radius of graphs
By A. Yu, Mei Lu, F. Tian. 2004
282 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/852a036abd225ee06bc53375d2a0680a94ce05db
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computational Theory and Mathematics
- Xiaodong Zhang
- Vladimir Nikiforov
- Mei Lu
- Huiqing Liu
- Zoran Stanic
- L. Lov'asz
- Peter Rowlinson
- Christian Reiher
In Geometry and Topology
- Xiaodong Zhang
- Vladimir Nikiforov
- Zoran Stanic
- Yongtao Li
- L. Lov'asz
- Peter Rowlinson
- Christian Reiher
- Jie Xue
Citations in the corpus
- The Laplacian eigenvalues of graphs: a survey (2011, methodology): “23 ([92]) Let G be a simple connected bipartite graph.”
- Walks and the spectral radius of graphs (2005, result): “The following theorem generalizes results stated in [18] and [13].”
- Spectral radius and Hamiltonian graphs (2012, background): “The eigenvalue μ1 (also call the spectral radius of G) has received a great deal of attention (see, for example [1,5,7,9– 12,14,16,17]).”